Mathematische Annalen

, Volume 256, Issue 3, pp 391–399 | Cite as

Factorization of a birational morphism between 4-folds

  • Mina Teicher


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Danilov, V.I.: Factorization of birational morphisms, (Russian) Izv. Akad. Nauk.44, 2 (1980)Google Scholar
  2. 2.
    Grothendieck, A., Dieudonne, J.: Elements de geométrie algebrique. Publ. Math. I.H.E.S.4 8, 11, 17, 20, 24, 28, 32 (1960–1967)Google Scholar
  3. 3.
    Hironaka, H.: On the theory of birational blowing-up. Thesis, Harvard University, 1960Google Scholar
  4. 4.
    Hironaka, H.: Resolutions of singularities of an algebraic variety over a field of characteristic zero. Ann. Math.79, 109–326 (1964)Google Scholar
  5. 5.
    Hironaka, H., Rossi, H.: On the equivalence of imbeddings of exceptional complex spaces. Math. Ann.156, 313–333 (1964)Google Scholar
  6. 6.
    Moishezon, B.: Onn-dimensional compact complex varieties withn algebraically indepencent meromorphic functions. Am. Math. Soc. Transl. Ser. 2,63, 51–177 (1967)Google Scholar
  7. 7.
    Mumford, D.: Introduction to algebraic geometry. Harvard UniversityGoogle Scholar
  8. 8.
    Schaps, M.: Birational morphism factorizable by two monoidal trasformations. Math. Ann.222, 23–28 (1976)Google Scholar
  9. 9.
    Shafarevitch, I.: Lectures on minimal models and birational transformation of two-dimensional scheme. Bombay: Tata Institute of Foundamental Research 1966Google Scholar
  10. 10.
    Shafarevitch, I.: Basic algebraic geometry. Berlin, Heidelberg, New York: Springer 1974Google Scholar
  11. 11.
    Zariski, O.: Introduction to the problem of minimal models in the theory of algebraic surfaces Publ. Math. Soc. Japan 1958Google Scholar

Copyright information

© Springer-Verlag 1981

Authors and Affiliations

  • Mina Teicher
    • 1
  1. 1.Department of Mathematical SciencesTel-Aviv UniversityTel-AvivIsrael

Personalised recommendations